International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 142 | Views: 200 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 8 Issue 3, March 2019


Compatible Uniformities on Pseudometric Spaces

Dr. S. M. Padhye | Priti. P. Umarkar


Abstract: In this paper we construct different uniformities on a pseudo metric space which are compatible with the topology of the pseudo metric space. It is proved that on a pseudo metric space there may be unequal uniformities compatible with the topology out of which one is uniformly continuous uniformity while the other need not be.


Keywords: Pseudometric spaces, Completely regular space, Uniformity


Edition: Volume 8 Issue 3, March 2019,


Pages: 397 - 399


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top